MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Following the observation of out-of-range quality control (qc) results with the igf-i assay on an immulite 2000 xpi instrument, previously tested patient samples were reviewed.Falsely depressed igf-i results were observed with 10 patient samples.The initial erroneous results were not reported to the physician(s).When the samples were repeated on an alternate immulite 2000 xpi instrument in the customer¿s lab, the repeat results were higher than the erroneous results.The repeat results were reported as the correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed igf-i results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report falsely depressed igf-i results that were obtained on patient samples on an immulite 2000 xpi instrument.Quality controls (qcs) recovered out of ranges on the day of the event, which prompted the repeat testing of the patient samples.Historical qc results since (b)(6) 2023 were reviewed, and it was noted that inaccurate qc had been observed prior to the event.A reagent probe was changed and the instrument underwent preventative maintenance on 30-oct-2023.Afterwards, a qc precision study and a sample comparability study were performed and the results were acceptable and the assay was approved for sample processing.The customer is now operational.Hardware problems, resolved by the preventative maintenance, are the suspected root cause of the qc inaccuracy and falsely depressed patient results.Siemens views the preventative maintenance performed on 30-oct-2023 to be what resolved the initial issue.In this case, preventative maintenance was performed as a routine troubleshooting measure to try and resolve the issue and it was successful.No further investigation is needed.No product issue identified.

Brand Name
IMMULITE 2000 XPI
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
62 flanders barley rd
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
karen confort
333 coney st
e. walpole, MA 02032
3392069063
MDR Report Key18246664
Report Number2247117-2023-00008
Device Sequence Number15114467
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public00630414945422
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10373214
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date12/01/2023
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown